# SDR COMA0060437

- Difficulty date: May 18, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Aircraft time: 9,271 hours, 8,675 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Condition: Open
- Location: Fuel Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

FUEL SERVICE DOOR OPEN IN FLIGHT AND FUEL CAP MISSING.  REPLACED FUEL CAP.  INSPECTED AND FOUND NO DAMAGE.  SECURED FUEL SERVICE DOOR.
